- -

An infinite family of one step iterators for solving non linear equation to increase the order of convergence and a new algoritm of global convergence

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

An infinite family of one step iterators for solving non linear equation to increase the order of convergence and a new algoritm of global convergence

Mostrar el registro completo del ítem

Moreno Flores, J. (2013). An infinite family of one step iterators for solving non linear equation to increase the order of convergence and a new algoritm of global convergence. Computers and Mathematics with Applications. 66(8):1418-1436. doi:10.1016/j.camwa.2013.08.003.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/37419

Ficheros en el ítem

Metadatos del ítem

Título: An infinite family of one step iterators for solving non linear equation to increase the order of convergence and a new algoritm of global convergence
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
In this paper we present an infinite family of one-step iterative formulas for solving nonlinear equations (Present Method One), from now on PMI, that can be expressed as xn+1=Fm(xn), with 1<= m<= infinite, integer, Fm ...[+]
Palabras clave: Nonlinear equations , Root-solver , Iterative methods , Convergence order , Global convergence
Derechos de uso: Reserva de todos los derechos
Fuente:
Computers and Mathematics with Applications. (issn: 0898-1221 )
DOI: 10.1016/j.camwa.2013.08.003
Editorial:
Elsevier
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem